# SDR 2022F00084

- Difficulty date: January 7, 2022
- Submitted: February 15, 2022
- Operation: General aviation
- Aircraft: XAADG
- Make and model: Boeing 787-9
- Aircraft serial: 44426
- Aircraft time: 13,166 hours, 1,624 cycles
- Engine: Ge GENX2B67B
- Engine time: 13,166 hours, 1,624 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: 2051M72G03
- Part serial: CFNFCM79
- Condition: Damaged
- Location: Zone 400
- Part time: 13,166 hours, 1,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A FAN BLADE DAMAGED OF THE LEFT ENGINE. MAITENANCE PERSONAL PERFORMED REVISION, DETECTING A LEFT ENGINE FAN BLADE  WITH DAMAGES OUT OF OPERATION LIMITS AND IT WAS PERFORMED THE LEFT ENGINE BOSROSCOPE INSPECTION OF THE STAGE BLADE HPC, DETECTING MISSING MATERIAL ON FUEL NOZZLE CUPS OUT OF LIMITS AT POSITIONS 1, 5, 6, 9, 11, 13, 14 AND 21. THE LEFT ENGINE FAN BLADE WAS REPLACED AN FUEL NOZZLES NUMBERS 1, 5, 6, 9, 11, 13, 14 AND 21WERE REPLACED, POWER TEST WAS PERFORMED, TESTED CORRECT.
